SHOCKING COVID VACCINE AFTER REACTION!! WOMAN SPASMS!

This is getting taken down all over the internet. An American women has permanent spasms after having the Pfizer Vaccine.

Source: https://www.bitchute.com/video/G3WS7n5NIrLC/

2 thoughts on “SHOCKING COVID VACCINE AFTER REACTION!! WOMAN SPASMS!

  1. This deliberate pharmaceutic attack on a human being will be passed off by our Government and experts as “side effect.”
    Side effects occur when the human immune system activates against a foreign toxin entering the body.
    It is very obvious that Vaccines put toxins into the human system and therefore a reaction or the medical scape goat called ‘side effect’ is offered as an excuse against the damage incurred by vaccines. Is death or serious neurological damage now becoming the norm under the title of ‘side effect.’?
    Don’t ask your Doctor.

    “Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less, in human beings of whom they know nothing.”  Voltaire.

Leave a Reply

Your email address will not be published. Required fields are marked *